# SDR SWAA2013111122137

- Difficulty date: November 5, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N270WN
- Make and model: Boeing 737705
- Aircraft serial: 29089
- Aircraft time: 33,760 hours, 25,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER FWD EMERGENCY LIGHT INOPERATIVE.  R & R LIGHTS IAW AMM.
